I can’t say FOR SURE why I am flaring, but I have my suspicions. I’ve actually been flaring for some time now, probably a couple of weeks and it’s getting worse. As you may know already, I experiment with many supplements. When I find something that works, I continue with that program while also trying something new. My mom and my husband both think this system isn’t a good one. Perhaps they’re right, but on the other hand, they haven’t suggested anything better. I just try to stay in tune with my body as best I can and go with my gut.
I could be flaring because I haven’t exactly been consistent with taking the supplements that do work. Those would be Serracor-NK, Low Dose Naltrexone, vitamin E, quercetin, Zyflamend, and maybe a few others. In fact, sometimes I run out of stuff and simply don’t buy any more of the product. I’m looking for the ones that carry a powerful punch and I feel that so far, Serracor-NK and Low Dose Naltrexone are the only two on that level. Anything “extra” is like taking a baby asprin. All the pills start to get a little tiresome to take. All the money spent on them is also quite frustrating. So when I run out of those “extras”, I’m often not consistent in ordering new pills, especially if I’m on a really tight budget. And that does happen to be the case right now, unfortunately.
But I don’t think that’s why I’m flaring. It could be, but I think it’s from a new supplement called Osteo-tec. I think I’m experiencing Hering’s Law, but I really can’t be sure. I’ve been on this stuff for 81 days now and was hoping, according to the clinical studies, that by day 90, I would be experiencing considerable relief. The only thing is, in my research, I can’t find anyone who has experienced a flare on Osteo-tec. I would assume that it would be very likely that it would happen due to the fact that any natural supplement, especially if it’s going to work, will put someone like me who has severe RA, into a big flare. But since I can’t find any info on the internet about Osteo-tec in particular doing this, I’m only guessing. This is completely new territory and again, I’m on my own. I realize each person’s chemistry is different, so there’s no way to ever know for sure. I’m just hoping that light is at the end of the tunnel and that soon I’ll be out of this flare and feeling great. Many gentle hugs to you all, and thank you for visiting!
Filed under: Personal Stories, Recent Blogs, Rheumatoid Arthritis, Sarah Keturah | Tagged: alternative medications, alternative solutions, Arthritis, autoimmune disease, autoimmune diseases, big flare, disease, diseases, doctor, doctors, flaring during osteo-tec, Herings Law, Herring's Law, illness, immune system, inflammatory disorders, Low Dose Naltrexone, medications, medicine, medicines, natural alternatives, natural remedies, natural therapies, osteo-tec, pain, Quercetin, RA, remission, research, Rheumatoid Arthritis, Serracor-NK, side effects, supplement, supplements, support group, suspicious, swelling, vitamin e, zyflammend | 6 Comments »